# SDR ASAA2023103045948

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 5,491 hours, 1,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON BOTH DISPAYS UNITS (L&R) RAN CHECKLIST LIGHTS NO LONGER DISPLAYED (FMC DISAGREE NO LONGER DISPLAYED). GROUNDED - YES. REMOVED PWR TO A/C FOR 2 MINUTES. ACCOMP BOTH FMC SENSOR STATUS CHECK BOTH SHOW OK. REF AMM 34-61-00-710-002 ONF HAS NO EXISTING FAULTS REF. IFIM 34-61-00-810-918.
